# SDR USAA069960

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919TS
- Make and model: Boeing 727225
- Aircraft serial: 20447
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL BEAM IS CRACKED IN BOTH RADIUS LOC AT BS 1183, RBL 36, WL 238.  INSTALLED DOUBLER REPAIR ON THE VERTICAL BEAM, BS 1183 RBL 36.83 IAW SB 727-53-0192.  MATERIAL USED, 7075-T6, .100 INCH, TWO ANGLES, 48 INCH BY 7 INCH.  (M)
